# SDR C77A2020030310016

- Difficulty date: April 5, 2019
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CHAFE DAMAGE WAS DISCOVERED ON THE CTL II RH INBOARD SEAT TRACK (P/N 170-99451-001) BETWEEN FR34 AND FR43. REFERENCE ETD2017-170-035935-A, FIGURES 1, 2, AND 3 FOR DAMAGE DIMENSIONS AND LOCATIONS. EAMS REQUESTED AND RECEIVED ETD2017-170-035935-A, WHICH PROVIDES A PERMANENT REPAIR BY BLEND-OUT AND NDT INSPECTIONS TO VERIFY THE DAMAGE HAS BEEN REMOVED. EA E175-53-898.1 IS BEING ISSUED TO ACCOMPLISH THE REQUIRED FOLLOW-ON INSPECTIONS: [REF TASK 53-22-012-0001 (INTERNAL GVI THRESHOLD OF 20,000 FC, INTERVAL OF 18,212 FC) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #12. THRESHOLD IS COUNTED SINCE NEW]. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2385101
